Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Photo36.jpg


iancarlo

thats me going to see my derm soon so i can start my accutane....scared.... :wacko:

From the album:

nevaPerfeKtbUtcLoseEnUfF

  • 1 picture
  • 0 comments
  • 32 image comments

Photo Information for Photo36.jpg




Recommended Comments

Dude....... Just stop taking the Steriods...... Because Steriods = ACNE....... Dont the Steriods come with instructions with possible side Affects... Im sure a big guy like aint afraid of some pills....... Just take the meds and dont get pregnet cause you dont want to have a deformed baby or to loose that Body.

Link to comment

:(

haha, something tells me this pic doesnt have much to do with acne.

I don't know after his DECA and TEST cycle he made need to see the derm :ohno:

Link to comment

I think you have got the accutane message board mixed up with the steroids one you were looking for.

Link to comment

Looks like this dude has pasted a pic of his head ontyo a muscle marys body......someoen tell him the site is about Acne and not rippling abs......

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×